Reduced Sized Cells for Electromagnetic Bandgap Structures

Tse, S. and Sanz-Izquierdo, Benito and Batchelor, John C. and Langley, Richard J. (2003) Reduced Sized Cells for Electromagnetic Bandgap Structures. Electronics Letters, 39 (24). pp. 1699-1701. ISSN 0013-5194. (Full text available)

PDF - Accepted Version
Download (338kB) Preview
[img]
Preview

Abstract

Electromagnetic bandgap structures of simple squares are compared to convoluted and interleaved elements to reduce bandgap frequency for fixed periodicity. A reduction of`42% in bandgap frequency is obtained for one (Hilbert) convolution. This frequency reduction increases to 55% when adjacent elements in the structure are interleaved

Item Type: Article
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering > TK5101 Telecommunications
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts > Broadband & Wireless Communications
Depositing User: John Batchelor
Date Deposited: 12 Sep 2008 12:43
Last Modified: 21 May 2014 17:41
Resource URI: http://kar.kent.ac.uk/id/eprint/7624 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year